Journal of Applied Mathematics

Robust Exponential Stability for LPD Discrete-Time System with Interval Time-Varying Delay

Kanit Mukdasai

Full-text: Open access

Abstract

This paper investigates the problem of robust exponential stability for uncertain linear-parameter dependent (LPD) discrete-time system with delay. The delay is of an interval type, which means that both lower and upper bounds for the time-varying delay are available. The uncertainty under consideration is norm-bounded uncertainty. Based on combination of the linear matrix inequality (LMI) technique and the use of suitable Lyapunov-Krasovskii functional, new sufficient conditions for the robust exponential stability are obtained in terms of LMI. Numerical examples are given to demonstrate the effectiveness and less conservativeness of the proposed methods.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 237430, 13 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495267

Digital Object Identifier
doi:10.1155/2012/237430

Mathematical Reviews number (MathSciNet)
MR2965700

Zentralblatt MATH identifier
1251.93104

Citation

Mukdasai, Kanit. Robust Exponential Stability for LPD Discrete-Time System with Interval Time-Varying Delay. J. Appl. Math. 2012 (2012), Article ID 237430, 13 pages. doi:10.1155/2012/237430. https://projecteuclid.org/euclid.jam/1355495267


Export citation